# SDR UIEA2018040700624

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,495 hours, 15,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 233N321211
- Part serial: DO1501
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE.  REMOVED AND REPLACED THE L2 WINDOW HEAT CONTROLLER, OPS CHECKED GOOD IAW AMM 30-41-01.
